Light bleeding for over 2 weeks whilst on the pill... what's going on?! Watch

Anonymous #1
#1
Report Thread starter 7 years ago
#1
I'm on the pill, cerazette, so I don't get any kind of period. I've taken this pill for a while but took a break and restarted in March. Since then I haven't had a period or any bleeding, until now. For the past 2 and a half weeks I've been bleeding, just lightly, every day. It isn't enough to need a pad or tampon, just noticeable when I wipe... sorry if TMI! Anyway, just wondering if anyone's had any experience of this or knows of any reason for it? It was a bit after a holiday with my bf where there was a fair bit of sex without using condoms so I did wonder about being pregnant but I took two tests and both were negative so I know it's not that. I'm not expecting full on medical advice and I'll be seeing my nurse next week anyway, just wondering if anyone's experienced this or has any idea about it.
reply
Anonymous #2
#2
Report 7 years ago
#2
How much do you weigh? I had a similar sort of thing the whole time I was on Cerazette, and was told later that if you're over about 70kg it's much less effective
reply
Tara_Ward
Badges: 1
Rep:
?
#3
Report 7 years ago
#3
My Dr said it happens to some people, depending on different hormone levels I woudn't worry about it but if it happens after you finish your break and start a new pack talk to your GP.
0
reply
*Joanna*
Badges: 11
Rep:
?
#4
Report 7 years ago
#4
Cerazette is well known for causing odd bleeding patterns; some women have no bleeding at all, some have regular bleeding, but a lot have irregular bleeds. I think it's worth seeing the nurse though, just so she can check and reassure you it's all normal.
0
reply
StressReliever
Badges: 7
Rep:
?
#5
Report 7 years ago
#5
Cerazette is a mini pill, i.e. progesterone only (no oestrogen) so there is more chance or breakthough bleeding. You have to take this pill every day of the month with no break for it to be effective. If you are concerned please see your GP, you can always switch to Mircette or Marvelon which as the same progestin source as Cezarette but contain 20 mcg and 30 mcg of oestrogen respectively. I currently use Marvelon and have had no problems with breakthrough bleeding although I'm a little moody!
0
reply
Anonymous #1
#6
Report Thread starter 7 years ago
#6
I take the pill every day and haven't missed one in months. I've had any bleeding on it, other than about 4 or 5 months ago when I kept changing the time I took it due to working shifts then, though I'd always be within 3 or 4 hours of each other. As soon as I changed to the morning and take it at the same time every day, I've had no bleeding at all. I'm still bleeding now, just a little but the same as before, it's now been just under 3 weeks. Just seems strange to have gone from having no bleeding at all to suddenly having it for 3 weeks. I've got to go get a new pack of pills on Tuesday anyway, so I'll speak to them then.
reply
Anonymous #1
#7
Report Thread starter 7 years ago
#7
And thanks for the replies, I appreciate them.
reply
Anonymous #1
#8
Report Thread starter 7 years ago
#8
Today the bleeding has started to get a bit heavier, it's still pretty light but before it wasn't really fresh blood now, possibly TMI I know, but it's fresh but still not much a few little clots. Can't see the nurse until Tuesday or Thursday. Is this still normal after this long and for it to change like this?
reply
Anonymous #3
#9
Report 7 years ago
#9
I just rather recently started on this pill too and had a normal bleeding pattern for the first 2 months. Then after the second bleeding it was only about 2 weeks between periods and when that had happened twice or so I had a bleeding like you, with no need for tampon or such but it was always there. That lasted for 2-3 weeks and now for over a month I haven't had anything.
So yeah, it seems very common. Talk to your GP properly though andgive the pill time and change if youre not happy with them.
reply
VikkiTikiTor
Badges: 1
Rep:
?
#10
Report 7 months ago
#10
I'm on this pill have been for about 11 years I'm 26 now. I suffer with breath through all the time and when it starts I stop taking the pill for a week and then start again and it stops. Previously I've had heavy almost normal period breakthrough for over 6 months that's happened 4 times to me. My issue is that I can't have the injection or implant as I'm trypanaphobic severely so I'm stuck with this breakthrough until I decide for definite that I don't want kids and my other half gets the snip lol
0
reply
Rainfall
Badges: 21
Rep:
?
#11
Report 7 months ago
#11
I get my periods and I’m on the pill
Posted on the TSR App. Download from Apple or Google Play
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (127)
17.84%
How successful will I become if I take my planned subjects? (72)
10.11%
How happy will I be if I take this career? (123)
17.28%
How do I achieve my dream Uni placement? (103)
14.47%
What should I study to achieve my dream career? (70)
9.83%
How can I be the best version of myself? (217)
30.48%

Watched Threads

View All